# SDR FDKA200706307

- Difficulty date: June 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 12,645 hours, 11,809 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 5986 ATL (0914 PHX LCL) - FLAP LOW SPEED.  MX RESET FLAP SYSTEM, OPS CHECKED GOOD.
